# SDR ASAA0480538

- Difficulty date: October 20, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N982AS
- Make and model: Doug MD 83
- Aircraft serial: 53473
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Dented
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - C-CHECK, MID CARGO DOOR UPPER HAS NUMEROUS DENTS, FWD DENTS, X=.036, D=.800, 13 INCHES AFT OF FORWARD DENT X=.024, D=.800 AND IS OVER PREVIOUS REPAIR.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER AND STRAP DOUBLERS IAW SRM 53-04, FIG 12E.
